Research Repository

Items where Division is "Faculty of Science and Health > Mathematical Sciences, Department of " and Year is 2011

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 18.

Article

UNSPECIFIED (2011) 'Analysis and modelling of swimming behaviour in Oxyrrhis marina.' Journal of Plankton Research, 33 (4). 641 - 649. ISSN 0142-7873

UNSPECIFIED (2011) 'Classification of repeated measurements data using tree-based ensemble methods.' Computational Statistics, 26 (2). 355 - 369. ISSN 0943-4062

UNSPECIFIED (2011) 'Ensemble classification of paired data.' Computational Statistics and Data Analysis, 55 (5). 1933 - 1941. ISSN 0167-9473

UNSPECIFIED (2011) 'Exact Monte Carlo simulation for fork-join networks.' Advances in Applied Probability, 43 (2). 484 - 503. ISSN 0001-8678

UNSPECIFIED (2011) 'Filters in (Quasiordered) Semigroups and Lattices of Filters.' Communications in Algebra, 39 (11). 4319 - 4335. ISSN 0092-7872

UNSPECIFIED (2011) 'Improving the solvability of ILL-conditioned systems of linear equations by reducing the condition number of their matrices.' Journal of the Korean Mathematical Society, 48 (5). 939 - 952. ISSN 0304-9914

UNSPECIFIED (2011) 'Informed citizen and empowered citizen in health: Results from an European survey.' BMC Family Practice, 12. ISSN 1471-2296

UNSPECIFIED (2011) 'Performance evaluation of mutual fund investments: The impact of non-normality and time-varying volatility.' Journal of Asset Management, 12 (4). 292 - 307. ISSN 1470-8272

UNSPECIFIED (2011) 'Sampling rate and misidentification of Lévy and non-Lévy movement paths: Reply.' Ecology, 92 (8). 1701 - 1702. ISSN 0012-9658

UNSPECIFIED (2011) 'Top-percentile traffic routing problem by dynamic programming.' Optimization and Engineering, 12 (4). 631 - 655. ISSN 1389-4420

UNSPECIFIED (2011) 'Turn designation, sampling rate and the misidentification of power laws in movement path data using maximum likelihood estimates.' Theoretical Ecology, 4 (3). 397 - 406. ISSN 1874-1738

UNSPECIFIED (2011) 'Using filters to describe congruences and band congruences of semigroups.' Semigroup Forum, 83 (2). 320 - 334. ISSN 0037-1912

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Polynomial bundles and Generalised Fourier transforms for integrable equations on A.III-type symmetric spaces.' Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 7. ISSN 1815-0659

Gerdjikov, VS and Grahovski, GG and Mikhailov, AV and Valchev, TI (2011) 'Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces.' Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779

Higgins, PM (2011) 'The length of short words in unavoidable sets.' International Journal of Algebra and Computation, 21 (6). 951 - 960. ISSN 0218-1967

Narushima, Yasushi and Yabe, Hiroshi and Ford, John A (2011) 'A Three-Term Conjugate Gradient Method with Sufficient Descent Property for Unconstrained Optimization.' SIAM Journal on Optimization, 21 (1). pp. 212-230. ISSN 10526234

Perperoglou, A (2011) 'Fitting survival data with penalized Poisson regression.' Statistical Methods and Applications, 20 (4). 451 - 462. ISSN 1618-2510

Conference or Workshop Item

Salhi, A and Fraga, ES (2011) Nature-Inspired Optimisation Approaches and the New Plant Propagation Algorithm. In: Proceedings of the The International Conference on Numerical Analysis and Optimization (ICeMATH ?11), ? - ?, Yogyakarta, Indonesia.

This list was generated on Wed Jan 23 16:22:25 2019 GMT.